Jump to content

Niel: Unpleasant side effects during a psychiatric drug trial


Niel

Recommended Posts

Hi I am doing a clinical trial for new antidepressants 7 weeks into my 8 weeks taking this unknown drug . I have joint and bones pains through out my body . pins and needles . will this side effects go when I finish the medication ? They also told me there is know need to reduce the dosage to wean off them

Link to comment
  • ChessieCat changed the title to Niel
  • Moderator Emeritus

Welcome Niel,

 

I've brought the urgency of your situation to the attention of the other mods.

 

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Administrator

Welcome, Niel.

 

Since we have no idea what you're taking, we can't tell you what will happen when you stop. Most likely, the symptoms will gradually go away over weeks.

 

You MUST report these symptoms to the researchers. You are permitted to stop the drug and quit the trial if you find the side effects intolerable -- that's important data for the researchers. You might ask them for an amount that will help you taper off over at least 2 weeks.

 

Most likely, they will try to talk you into continuing the trial. It's up to you if you want to.

 

Let us know how you're doing.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • ChessieCat changed the title to Niel: Unpleasant side effects during a psychiatric drug trial

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy